On the Simultaneous Equations x − yz = 3w2, xy = T3
Sharadha Kumar1, M. A. Gopalan2

1Sharadha Kumar*, Research Scholar, Department of Mathematics, Shrimati Indira Gandhi College, Trichy-620 002, Tamil Nadu, India.
2M.A.Gopalan, Professor, Department of Mathematics, Shrimathi Indira Gandhi College, Trichy-620002, Tamil Nadu, India.
Manuscript received on October 09, 2019. | Revised Manuscript Received on October 10, 2019. | Manuscript published on October 15, 2019. | PP: 01-03 | Volume-4 Issue-2, October 2019. | Retrieval Number: A0348094119/2019©BEIESP | DOI: 10.35940/ijmh.A0348.104219
Open Access | Ethics and  Policies | Cite
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: The system of double equations given by x − yz = 3w2 , xy = T3 is studied for obtaining its non-zero distinct solutions in integers. 
Keywords: Double equations, Integer solutions, Pair of equations with 5 unknowns.